MathSciNet Relay Station
MathSciNet bibliographic data
MR2367124 11F22 (11F03 11F20 33D15)
Bringmann, Kathrin; Swisher, Holly Erratum to: "On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions'' [Proc. Amer. Math. Soc. 135 (2007), no. 8, 2317–2326; MR2302552]. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement